Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 149, NWS Goodland, KS

June 19, 20184 counties in Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 19, 2018, 5:12 PM CDT for 4 counties in Kansas. It was in force for 48 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2018, 5:12 PM CDT (22:12 UTC)
Expired
Jun 19, 2018, 6:00 PM CDT
In force
48 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Gove County, KS, Logan County, KS, Sheridan County, KS, Thomas County, KS

The radar

The Goodland radar (KGLD), 84 km from the middle of the area, began a volume at 22:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 5:18 PM CDTHAIL 0.889 S Oakley, KSNICKEL SIZE HAIL REPORTED BY EM.
Jun 19, 5:28 PM CDTHAIL 2.75Oakley, KSNUMEROUS TWO INCH STONES OBSERVED, WITH LARGEST HAIL BASEBALL SIZE.
Jun 19, 5:28 PM CDTHAIL 3Oakley, KSCORRECTS PREVIOUS HAIL REPORT FROM OAKLEY. FOLLOWUP AT 5:40 PM MDT FOR EARLIER OAKLEY HAIL REPORTS FROM 4:28 PM MDT. POLICE MEASURED 3.25 HAIL WITH VEHICLE WINDOWS BROKEN, MAJOR HAIL DENTS AND SOME TREES STRIPPED.
Jun 19, 5:30 PM CDTHAIL 2Oakley, KSREPORT FROM TWITTER. HAIL LASTED 5 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 3:38 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2018-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1363 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2018-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1363 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1110 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

268 
WUUS53 KGLD 192212
SVRGLD
KSC063-109-179-193-192300-
/O.NEW.KGLD.SV.W.0149.180619T2212Z-180619T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
512 PM CDT TUE JUN 19 2018

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Thomas County in northwestern Kansas...
  Northeastern Logan County in west central Kansas...
  Southwestern Sheridan County in northwestern Kansas...
  Northwestern Gove County in west central Kansas...

* Until 600 PM CDT.

* At 512 PM CDT, a severe thunderstorm was located 9 miles southeast
  of Monument, or 10 miles south of Oakley, moving northeast at 20
  mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Oakley, Grinnell and Angelus. 

This includes Interstate 70 in Kansas between mile markers 66 and 85.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3890 10085 3893 10100 3932 10089 3932 10058
      3902 10065
TIME...MOT...LOC 2212Z 205DEG 19KT 3898 10092 

HAIL...1.50IN
WIND...60MPH
 
$$
4 follow-up statements
325 
WWUS53 KGLD 192222
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
522 PM CDT TUE JUN 19 2018

KSC063-109-179-193-192300-
/O.CON.KGLD.SV.W.0149.000000T0000Z-180619T2300Z/
Thomas KS-Logan KS-Sheridan KS-Gove KS-
522 PM CDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN THOMAS...NORTHEASTERN LOGAN...SOUTHWESTERN SHERIDAN
AND NORTHWESTERN GOVE COUNTIES...

At 521 PM CDT, a severe thunderstorm was located 7 miles southeast of
Oakley, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Oakley, Grinnell and Angelus. 

This includes Interstate 70 in Kansas between mile markers 66 and 85.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3890 10085 3893 10100 3932 10089 3932 10058
      3902 10065
TIME...MOT...LOC 2221Z 234DEG 29KT 3903 10079 

HAIL...1.25IN
WIND...60MPH
 
$$
548 
WWUS53 KGLD 192230
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
530 PM CDT TUE JUN 19 2018

KSC063-109-179-193-192300-
/O.CON.KGLD.SV.W.0149.000000T0000Z-180619T2300Z/
Thomas KS-Logan KS-Sheridan KS-Gove KS-
530 PM CDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN THOMAS...NORTHEASTERN LOGAN...SOUTHWESTERN SHERIDAN
AND NORTHWESTERN GOVE COUNTIES...

At 530 PM CDT, a severe thunderstorm was located 4 miles north of
Oakley, moving north at 25 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Oakley, Grinnell and Angelus. 

This includes Interstate 70 in Kansas between mile markers 66 and 85.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3890 10085 3893 10100 3932 10089 3932 10058
      3902 10065
TIME...MOT...LOC 2230Z 199DEG 22KT 3919 10083 

HAIL...2.00IN
WIND...60MPH
 
$$
999 
WWUS53 KGLD 192246
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
546 PM CDT TUE JUN 19 2018

KSC063-109-192255-
/O.CAN.KGLD.SV.W.0149.000000T0000Z-180619T2300Z/
Logan KS-Gove KS-
546 PM CDT TUE JUN 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN AND
NORTHWESTERN GOVE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Kansas.

LAT...LON 3920 10086 3932 10089 3932 10063 3917 10069
TIME...MOT...LOC 2245Z 207DEG 19KT 3927 10073 

$$

KSC179-193-192300-
/O.CON.KGLD.SV.W.0149.000000T0000Z-180619T2300Z/
Thomas KS-Sheridan KS-
546 PM CDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR SOUTHEASTERN THOMAS AND WEST CENTRAL SHERIDAN COUNTIES...

At 545 PM CDT, a severe thunderstorm was located 5 miles south of
Menlo, or 11 miles northwest of Grinnell, moving northeast at 20 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Angelus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3920 10086 3932 10089 3932 10063 3917 10069
TIME...MOT...LOC 2245Z 207DEG 19KT 3927 10073 

HAIL...2.00IN
WIND...60MPH
 
$$
513 
WWUS53 KGLD 192257
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
557 PM CDT TUE JUN 19 2018

KSC179-193-192307-
/O.EXP.KGLD.SV.W.0149.000000T0000Z-180619T2300Z/
Thomas KS-Sheridan KS-
557 PM CDT TUE JUN 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN THOMAS AND WEST
CENTRAL SHERIDAN COUNTIES WILL EXPIRE AT 600 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Kansas.

LAT...LON 3920 10086 3932 10089 3932 10063 3917 10069
TIME...MOT...LOC 2257Z 205DEG 19KT 3933 10070 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:11 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Jun 19, 4:11 PM CDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Goodland KS
311 PM MDT Tue Jun 19 2018

.SHORT TERM...(This evening through Wednesday)
Issued at 258 PM MDT Tue Jun 19 2018

Thunderstorms have developed along the front near our southeast
edge. Also large area of storms have developed over eastern
Colorado in a post frontal environment. Rather strong shortwave
moving in from the west is helping storms develop as well. Shear,
instability, and lapse rates are favorable for continued severe
storms to develop and currently have a tornado and severe
thunderstorm watches out covering the entire area through the
evening.

Parameters still in place for these storms to produce very heavy
rainfall. Hrrr is capturing both the placement of storms and the
intense rainfall they are producing. So flash flood watch looks
good. Some lingering rainfall in the morning along with additional
development afternoon will be possible in the afternoon. Not much
time to look at that. However, mesoscale influences from ongoing
convection could enhance that. Temperatures for Wednesday will
need to be looked since could have a lot of wet ground and
lingering cloud cover.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 237 PM MDT Tue Jun 19 2018

Upper low currently over Idaho will migrate slowly into the mid-
Mississippi Valley by Friday.  As it does so, it will keep a
lingering chance of showers and thunderstorms across the far
northeast counties through Thursday morning. Once the upper low
leaves the area, short wave ridging will temporarily move over the
area Thu-Fri. A second upper trough will move quickly into the area
Friday night with another chance of scattered convection. Later in
the weekend a closed upper low will move from the Intermountain
Region out over the High Plains with both the GFS and EC fairly
consistent in location and timing.  This will produce a chance for
widespread convection from Sunday afternoon into Monday evening.
Temperatures through the period will generally be near to above
normal with highs mostly in the 80s but approaching 90 by Tuesday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1143 AM MDT Tue Jun 19 2018

Complicated forecast. High resolution models not doing well in
resolving cloud cover, low level moisture/temperatures, and
especially the wind field. Front that was pushed a little further
south early this morning due to overnight convection is starting
to return north. Where this front ends up will be area of
thunderstorm focus. Other area of initiation will be from the
higher terrain to the west.

Winds will be variable in direction but will tend to start out
from the east and southeast at roughly 10 to 15 knots. Kmck will
shift more to the northeast while Kgld will become more south with
some gusts into the 20 to 25 knot range by later this afternoon.
Thunderstorms should develop/move into the area later this
afternoon into early this evening. Conditions will start out vfr
but expect mvfr conditions when thunderstorms affect the sites.
After the storms end, mvfr ceilings will hang on until tomorrow
morning before becoming vfr once again.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch through late tonight for KSZ001>004-013>016-
     027>029-041-042.

CO...Flash Flood Watch through late tonight for COZ090>092.

NE...Flash Flood Watch through late tonight for NEZ079>081.

&&

SHORT TERM...BULLER
LONG TERM...DLF
AVIATION...BULLER
Hazardous weather outlook, Jun 19, 11:47 AM CDT, 5 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
1047 AM MDT Tue Jun 19 2018

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-201200-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
1047 AM MDT Tue Jun 19 2018 /1147 AM CDT Tue Jun 19 2018/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered to numerous thunderstorms are expected to develop over and
the area after 2 pm MDT (3 pm CDT). Some of the storms could become
severe with large hail, some greater than 2 inches in diameter,
damaging winds in excess of 60 mph, and a few tornadoes. The severe
storms could occur over the entire area. However the area that will
have the greatest risk will be roughly along and south of a line from
Norton to Colby to Burlington to Flagler.

A Flash Flood Watch remains in effect for the entire region for
this afternoon and evening. Widespread heavy rainfall from
thunderstorms is possible.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY...

Depending on the amount of rainfall received later today and
tonight...some flooding concerns may remain over portions of the
region and will have to be monitored going into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed after 2 pm MDT(3 pm CDT). We would
appreciate any reports of flooding, hail, wind and tornadoes. Should
anything occur...please do so safely.

In the hours before

Special weather statement, Jun 19, 3:57 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Goodland KS
357 PM CDT TUE JUN 19 2018

KSZ042-192115-
Wichita KS-
357 PM CDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WICHITA COUNTY UNTIL 415
PM CDT...

At 357 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southwest of Modoc, moving north at 45 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Leoti and Marienthal.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Kansas.

LAT...LON 3834 10137 3869 10136 3870 10113 3834 10113
TIME...MOT...LOC 2057Z 175DEG 38KT 3846 10117

JRM
Special weather statement, Jun 19, 4:07 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Goodland KS
407 PM CDT TUE JUN 19 2018

NEZ081-192115-
Red Willow NE-
407 PM CDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL RED WILLOW COUNTY
UNTIL 415 PM CDT...

At 407 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles northwest of Wilsonville, or 22 miles east of McCook, moving
northeast at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central Red
Willow County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Nebraska.

LAT...LON 4034 10020 4028 10019 4005 10019 4013 10034
      4035 10020
TIME...MOT...LOC 2107Z 215DEG 34KT 4015 10020

JRM
Special weather statement, Jun 19, 4:11 PM CDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Goodland KS
411 PM CDT TUE JUN 19 2018

KSZ015-016-192130-
Sheridan KS-Graham KS-
411 PM CDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERIDAN AND
SOUTHWESTERN GRAHAM COUNTIES UNTIL 430 PM CDT...

At 411 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Collyer, moving north at 55 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Morland, Penokee, Saint Peter and Studley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern and west central Kansas.

LAT...LON 3913 9996 3913 10021 3935 10020 3936 9994
TIME...MOT...LOC 2111Z 184DEG 47KT 3916 10010

JRM
Special weather statement, Jun 19, 5:00 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Goodland KS
500 PM CDT TUE JUN 19 2018

KSZ016-192215-
Graham KS-
500 PM CDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAHAM COUNTY UNTIL
515 PM CDT...

At 459 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles west of Hill City, moving northeast at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Penokee.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northwestern Kansas.

LAT...LON 3931 9994 3937 10005 3956 9992 3948 9973
TIME...MOT...LOC 2159Z 220DEG 22KT 3937 9996
Local storm report, Jun 19, 5:05 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
405 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             5 WNW THE MONUMENT ROCK 38.79N 100.86W
06/19/2018  E1.00 INCH       LOGAN              KS   LAW ENFORCEMENT

&&
Local storm report, Jun 19, 5:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
411 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             5 WNW THE MONUMENT ROCK 38.79N 100.86W
06/19/2018  E1.00 INCH       LOGAN              KS   LAW ENFORCEMENT

            CORRECTS PREVIOUS HAIL REPORT FROM 5 WNW THE
            MONUMENT ROCKS.

&&

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 3:21 PM CDTSpecial Weather StatementGLDGove9 min
Jun 19, 3:27 PM CDTSevere Thunderstorm WarningGLDGove33 min
Jun 19, 3:57 PM CDTSpecial Weather StatementGLDWichita18 min
Jun 19, 3:59 PM CDTSevere Thunderstorm WarningGLDGove31 min
Jun 19, 4:09 PM CDTSevere Thunderstorm WarningGLDWichita36 min
Jun 19, 4:11 PM CDTSpecial Weather StatementGLDGraham19 min
Jun 19, 4:20 PM CDTSevere Thunderstorm WarningGLDGove40 min
Jun 19, 4:40 PM CDTSevere Thunderstorm WarningGLDGove, Logan50 min
Jun 19, 4:54 PM CDTSevere Thunderstorm WarningGLDWichita51 min
Jun 19, 5:00 PM CDTSpecial Weather StatementGLDGraham15 min
Jun 19, 5:08 PM CDTFlash Flood WarningGLDGove, Logan6 hr
Jun 19, 5:32 PM CDTSevere Thunderstorm WarningGLDLogan, Thomas43 min
Jun 19, 5:35 PM CDTSevere Thunderstorm WarningGLDLogan, Wichita40 min
Jun 19, 6:00 PM CDTSevere Thunderstorm WarningGLDDecatur, Sheridan45 min
Jun 19, 6:05 PM CDTSpecial Weather StatementGLDWallace10 min
Jun 19, 6:11 PM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Wallace49 min
Jun 19, 6:16 PM CDTSevere Thunderstorm WarningGLDSherman, Wallace29 min
Jun 19, 6:22 PM CDTSevere Thunderstorm WarningGLDNorton38 min
Jun 19, 6:30 PM CDTSevere Thunderstorm WarningGLDRawlins, Thomas45 min
Jun 19, 6:33 PM CDTSevere Thunderstorm WarningGLDLogan42 min
Jun 19, 6:35 PM CDTSevere Thunderstorm WarningGLDSherman40 min
Jun 19, 6:38 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins, Sherman52 min
Jun 19, 6:38 PM CDTTornado WarningGLDCheyenne22 min
Jun 19, 6:41 PM CDTSevere Thunderstorm WarningGLDDecatur38 min
Jun 19, 6:52 PM CDTTornado WarningGLDCheyenne23 min
Jun 19, 6:57 PM CDTSevere Thunderstorm WarningGLDLogan31 min
Jun 19, 6:59 PM CDTSevere Thunderstorm WarningGLDCheyenne16 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.